# SDR SWIA202266505

- Difficulty date: September 6, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 42,189 hours, 38,385 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD PULL- IN CAM IS WORN.     (C-CHECK RO 9/12/2022)    REMOVED AND REPLACED PAX DOOR FWD PULL-IN CAM REF CRJ 200 SRM 51-42-21 AND DWG NO 600-31900 REV K. OP CHECKS ARE GOOD. SEE CONTINUATION CARD FOR DETAIL. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
